Natural Science

Vol.5 No.4(2013), Paper ID 29934, 7 pages

DOI:10.4236/ns.2013.54059

 

Mathematical modelling of a biofilm: The Adomian decomposition method

 

Subramanian Muthukaruppan, Alagu Eswari, Lakshmanan Rajendran

 

District Institute of Education and Training, Pudukkottai, India
Department of Mathematics, K. L. N. College of Engineering, Sivagangai, India
Department of Mathematics, The Madura College, Madurai, India

 

Copyright © 2013 Subramanian Muthukaruppan, Alagu Eswari, Lakshmanan Rajendran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Muthukaruppan, S. , Eswari, A. and Rajendran, L. (2013) Mathematical modelling of a biofilm: The Adomian decomposition method. Natural Science, 5, 456-462. doi: 10.4236/ns.2013.54059.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.